<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 11 Issue 3-4" %>
On Some Properties of Permutation Tableaux
Alexander Burstein
Department of Mathematics, Howard University, Washington, DC 20059, USA
Annals of Combinatorics 11 (3-4) p.355-368 September, 2007
AMS Subject Classification:05A05, 05A15
We consider the relations between various permutation statistics and properties of permutation tableaux. We answer some of the open problems of Steingrímsson and Williams [8], in particular, on the distribution of the bistatistic of numbers of rows and essential ones in permutation tableaux. We also consider and enumerate sets of permutation tableaux related to some pattern restrictions on permutations.
Keywords: permutation tableaux, permutation statistics, permutation patterns


1. E. Babson and E. Steingrímsson, Generalized permutation patterns and a classification of the Mahonian statistics, Sém. Lothar. Combin. 44 (2000) Art. B44b.

2. M. Bóna, Combinatorics of Permutations, Chapman & Hall/CRC Press, Boca Raton, FL, 2004.

3. A. Burstein, S. Elizalde, and T. Mansour, Restricted Dumont permutations, Dyck paths and noncrossing partitions, Discrete Math. 306 (22) (2006) 2851-2869.

4. A. Claesson, Generalized pattern avoidance, Europ. J. Combin. 22 (7) (2001) 961-971.

5. S. Corteel, Crossings and alignments of permutations, Adv. Appl. Math. 38 (2) (2007) 149- 163.

6. A. Postnikov, Webs in totally positive Grassmann cells, in preparation.

7. A. Postnikov, Personal communication.

8. E. Steingrímsson and L.K. Williams, Permutation tableaux and permutation patterns, J. Combin. Theory. Ser. A 114 (2) (2007) 211-234.

9. L. Williams, Enumeration of totally positive Grassmann cells, Adv. Math. 190 (2) (2005) 319-342.